# SDR ZZDA2011532

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1D EMERGENCY ESCAPE PATH LIGHT LENS AND ONE BULB MISSING, LIGHT OPERATES NORMALLY.  INSTALLED LIGHT LENS AND BULB, OPS CHECK NORMAL IAW B-717 AMM 33-51-04.
